MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CORPORATION ALEXIS CONTAINED EXTRACTION SYSTEM WITH KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CORPORATION ALEXIS CONTAINED EXTRACTION SYSTEM WITH KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number GTK17
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Initial balloon was defective requiring operating team member to obtain a new one and this one worked fine.No adverse problems for the patient resulted with the defective balloon.The sales representative was contacted regarding this event.

Brand Name
ALEXIS CONTAINED EXTRACTION SYSTEM WITH KII BALLOON BLUNT TIP SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES CORPORATION
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key22327013
Report Number22327013
Device Sequence Number18214955
Product Code GCJ
UDI-Device Identifier20607915134826
UDI-Public20607915134826
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2025
Report Date (Section F) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGTK17
Device Lot Number1552384
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA06/19/2025